# SDR 2005UALA00978

- Difficulty date: September 9, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 49,410 hours, 18,422 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning System
- Condition: Activated
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO FUEL FLOW INDICATION.  DURING TROUBLESHOOTING FOUND DAMAGE TP WIRE INSULATION AT CONNECTOR D5004 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH APPROXIMATELY A HALF INCH FROOM THE BACKSHELL. REPAIRED WIRING PER MM 71-51-00 PAGES 820/821.
